# SDR QMLA2013031113035

- Difficulty date: March 11, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N572AM
- Make and model: Snias AS350B2
- Aircraft serial: 4481
- Aircraft time: 1,083 hours, 4,395 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 1,083 hours, 4,395 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 000330965
- Condition: Grounded
- Location: Exterior Light
- Part time: 1,083 hours, 4,395 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON LANDING PILOT OPENED AFT BAGGAGE COMPARTMENT AND SMELLED ELECTRICAL ODOR.  MECHANIC FOUND LIGHT WIRE CHAFED INSIDE HORIZONTAL.  REPAIRED CHAFED WIRE ON LT SIDE OF STABILIZER.
